Crocin Advance Tablet 20’s

19.00

Out of stock

  Ask a Question
Category:

Description

Crocin Advance Tablet contains Paracetamol 500mg with advanced formulation for faster pain relief. Used for headaches, fever, and body aches. Available without prescription. Take with food. Do not exceed 4 grams per day. Store in a cool, dry place.

Reviews

There are no reviews yet.

Be the first to review “Crocin Advance Tablet 20’s”

Your email address will not be published. Required fields are marked *

No more offers for this product!

General Inquiries

There are no inquiries yet.